# SDR 98ZZZX2662

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N242HH
- Make and model: Moravn Z242L
- Aircraft serial: 0675
- Propeller: Muhbr MTV3BC
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: C13318A
- Condition: Cracked
- Location: Prop Blade
- Part time: 462 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER BLADE FERRULE HAS A CRACK APPROXMATELY 1 INCH LONG.  SEVERE CORROSION UNDER COUNTERWEIGHT CLAMP.
